Levaquin Heart Palpations, Bicep Tendon, Leva Pak, Tendon Ruptures, Tendon Rupture
Crapshot, thanks for the info on your thoughts. But in my case as well as others I do not believe this is at all related to Candidiasis. If you scroll down and read my post you will see that I have snapped two biceps from Levaquin. This in not the first ... more »
Crapshot, thanks for the info on your thoughts. But in my case as well as others I do not believe this is at all related to Candidiasis. If you scroll down and read my post you will see that I have snapped two biceps from Levaquin. This in not the first time I was Floxed But the other times I was on lower doses and the symptoms didn't appear until well after I had finished my prescriptions. Not only did I have to have 2 surgeries but I was also having heart palpations and severe joint pain that went away after months of my body cleansing itself. This time I figured it out because they put me on a higher dose for a longer period. This time around the symptoms started before I finished my course. I quit taking the Leva-pak and googled the side effects. And they were spot on. Not only do I take probiotics and vitamins daily but I work out and do cardio 4 to 5 times a week, and eat a healthy diet. At the ripe ol age of 41 the doctors were amazed that I have torn each bicep tendon from the bone in a 2 year time period. I AM blaming the pill. Also Public Citizen along with the Attorney General from Illinois is suing the FDA to get this Black Boxed. They are also suing the FDA because they haven't been updating the newer cases of tendon ruptures. It's easy to blame the consumer, but do you think I would have taken this after my history with this medication. If they had the proper warnings and black boxed the tendon rupture I wouldn't have even allowed this drug to be in my house. I'm glad you didn't come away with the serious side effects but please don't blame the patients.